# SDR 9808809928

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Bs 748 -754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON KEEL TO BULKHEAD FITTING AT FS 748 TO 754, BL 0 THRU LBL 3.  REPLACED FITTING (P/N 3915134-517N) PER SRM 51-10-8.
